# SDR CA030703001

- Difficulty date: May 29, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Robsin R22BETA
- Aircraft time: 2,646 hours
- Engine: Lyc O320B2C
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Cooler
- Part number: 20008A
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AT START AFTER LAST DAILY FLIGHT NOTED SMALL POOL OF OIL ON LANDING PAD.  ALSO NOTICED .7500 INCHES CRACK ALONG CASTING WELD. ONLY LASTED SHORT TIME, ORDERED BRAND NEW COOLER.   WILL STROBE FAN AND TAIL ROTOR AFTER INSTALL TO CHECK FOR VIBRATION.
